# SDR 20000920SH016

- Difficulty date: September 1, 2000
- Submitted: September 20, 2000
- Operation: General aviation
- Aircraft: N9386X
- Make and model: Cessna 182R
- Aircraft serial: 18268508
- System (JASC): 2571 · Battery Box Structure
- Part: Support Bracket
- Part number: 07120591
- Condition: Cracked
- Location: Battery Box
- Part time: 1,608 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION OF AIRCRAFT, FOUND LEFT AND RIGHT BATTERY BOX SUPPORTS CRACKED IN BEND RADIUS, P/N  0712059-1.  24V BATTERY LOCATED IN TAIL SECTION OF AIRCRAFT.  NOTE:  THIS PROBLEM HAS BEEN FOUND IN OTHER 182R''S.  (X)
